# SDR ANCF200600008

- Difficulty date: January 28, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 30,647 hours, 29,448 cycles
- Engine: Pwa JT8D219
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

DURING ROLLING TAKEOFF AUTOSPOILER ALARM CAME ON TAKE OFF WAS DISCONTINUED AT 80 KTS AND RETURN TO GATE.  NOTE: AUTOBRAKE WAS ARM TO, THE AURAL ALARM CAME ON WITH NO ANNUN ON THE EOAP.  IAW AMM 05-57-00 PAG 601 HIGH ENERGY STOP/MAIN LANDING GEAR WHEELS TIRES AND BRAKES CHECK WAS DONE. IAW AMM 32-40-01 PAG 202 MAIN WHEELS 1 AND 2 WERE REPLACED. TIRES PRESS 175 PSI. IAW AMM 27-00-00 PAG 214 TAKEOFF WARNING SYSTEM TEST WAS CHECKED. IAW AMM 27-60-00 PAG 521 TO 526 SPOILER AUTOMATIC SYSTEM LANDING MODE TEST WAS DONE.
